# SDR SWAA2021111529881

- Difficulty date: October 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SHIELD HAS ELONGATED HOLES ; / [01] ENLOGATED HOLES ACB AFT SHIELD AT BS847 - BS867 ; RBL21 WL164 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PARA 9C.; [02] VERIFIED ENLOGATED HOLES ACB AFT SHIELD AT BS847 - BS867 ; RBL21 WL164 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PARA 9C.; [03] REMOVED AT AFT CARGO BAY AFT SHIELD BS 867-887 RBL 21 WL 170 IAW SRM 51-40-02; [04] LOCATED DRILLED AFT CARGO BAY AFT NEW SHIELD BS 867-887 RBL 21 WL 170 ;P/N 146A8127-6 PO#780795/1 IAW SRM 51-40-05 AND DWG 146A0081 REV:A.; [05] VERIFIED CORRECTIVE ACTIONS 3-4; [06] OK TO INTALL; [07] OK TO INSTALL; [08] INSTALLED AFT CARGO BAY AFT SHIELD AT BS 846 TO 867 RBL 21 WL 164 IAW B737 SRM 51-40-02 AND DWG 146A0081.; [09] UPDATED PARTS REMOVED / INSTALLED.; [10] RII INSPECTED ACTION 8; [11] INSPECTION COMPLETE
